# SDR SIMA20180606015

- Difficulty date: June 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 33,156 hours, 28,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT BATTERY INOP. REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY AND CHARGER IAW WC 33-700-19. OP CHECK GOOD.
